Alert archive / Michigan / Winter Storm Warnings in 2007
Winter Storm Warning 1, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this winter storm warning at Jan 14, 2007, 3:47 PM EST for 4 counties in Michigan. It took effect at Jan 14, 2007, 10:00 PM EST. It was in force for 9 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 14, 2007, 3:47 PM EST (20:47 UTC)
- In effect from
- Jan 14, 2007, 10:00 PM EST
- Expired
- Jan 15, 2007, 7:03 AM EST
- In force
- 9 hr
- Issued by
- NWS Grand Rapids, MI
Counties Clinton County, MI, Ionia County, MI, Kent County, MI, Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 19 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 15, 5:13 AM EST | SNOW 0.5 | Elsie, MI | FREEZING RAIN TURNED TO SNOW. ABOUT A QUARTER INCH ICE ACCUMULATION. |
| Jan 15, 7:00 AM EST | SNOW 1.5 | Grand Rapids, MI | NWS OFFICE AT GRFIA. 24 HOUR TOTAL. HEAVY ICE GLAZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 449 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRR 142047 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 347 PM EST SUN JAN 14 2007 ...WINTER STORM TO AFFECT THE AREA TONIGHT AND MONDAY... .A LOW PRESSURE SYSTEM IS FORECAST TO TRACK THROUGH INDIANA AND OHIO OVERNIGHT. THIS SYSTEM WILL BRING THE THREAT OF SIGNIFICANT SNOW ACCUMULATIONS TO LOCATIONS NORTH OF GRAND RAPIDS AND SIGNIFICANT ICE ACCUMULATIONS TO PLACES SOUTH OF GRAND RAPIDS. MIZ064>067-071>074-150500- /O.UPG.KGRR.WS.A.0001.070115T0100Z-070115T1700Z/ /O.NEW.KGRR.IS.W.0001.070115T0300Z-070115T1700Z/ ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE... LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 347 PM EST SUN JAN 14 2007 ...ICE STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 12 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED AN ICE STORM WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A SUBSTANTIAL AREA OF FREEZING RAIN AND SLEET WILL MOVE INTO THE AREA THIS EVENING AND BECOME HEAVY AT TIMES OVERNIGHT. UP TO A HALF INCH OF ICE ACCUMULATION IS LIKELY BY MID MORNING MONDAY BEFORE THE PRECIPITATION CHANGES TO OCCASIONAL LIGHT SNOW. AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. $$ MIZ037>040-043>046-050>052-150500- /O.UPG.KGRR.WS.A.0001.070115T0100Z-070115T1700Z/ /O.NEW.KGRR.HS.W.0001.070115T0500Z-070115T1700Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA 347 PM EST SUN JAN 14 2007 ...HEAVY SNOW WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL DEVELOP AFTER 10 PM THIS EVENING AND BECOME HEAVY AT TIMES AFTER MIDNIGHT. TOTAL ACCUMULATIONS BY NOON MONDAY ARE EXPECTED TO BE 5 TO 9 INCHES. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MIZ056>059-150500- /O.UPG.KGRR.WS.A.0001.070115T0100Z-070115T1700Z/ /O.NEW.KGRR.WS.W.0001.070115T0300Z-070115T1700Z/ OTTAWA-KENT-IONIA-CLINTON- INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA... ST. JOHNS 347 PM EST SUN JAN 14 2007 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 12 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A SUBSTANTIAL AREA OF MIXED SNOW...SLEET AND FREEZING RAIN IS EXPECTED TO MOVE INTO THE AREA AFTER 8 PM... AND BECOME HEAVY AT TIMES AFTER MIDNIGHT. THE PRECIPITATION WILL CHANGE TO ALL SNOW AROUND DAYBREAK MONDAY. ICE ACCUMULATIONS ARE EXPECTED TO BE ONE TENTH TO ONE QUARTER OF AN INCH... WITH TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MEADE
3 follow-up statements
000 WWUS43 KGRR 150308 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1008 PM EST SUN JAN 14 2007 ...WINTER STORM WILL AFFECT OUR AREA OVERNIGHT AND MONDAY... .A LOW PRESSURE SYSTEM WILL MOVE THROUGH SOUTH CENTRAL INDIANA OVERNIGHT TO NORTHERN OHIO BY DAYBREAK MONDAY. THIS SYSTEM WILL BRING SIGNIFICANT SNOW ACCUMULATIONS TO LOCATIONS NORTH OF GRAND RAPIDS AND SIGNIFICANT ICE ACCUMULATIONS TO PLACES SOUTH OF GRAND RAPIDS PARTICULARLY ALONG THE I-94 CORRIDOR. MIZ064>067-071>074-151115- /O.CON.KGRR.IS.W.0001.000000T0000Z-070115T1700Z/ ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE... LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 1008 PM EST SUN JAN 14 2007 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL 12 PM EST MONDAY... AN ICE STORM WARNING REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. FREEZING RAIN AND SLEET WILL DEVELOP THROUGH 11 PM AND BECOME HEAVY AT TIMES OVERNIGHT. UP TO A HALF INCH OF ICE ACCUMULATION IS LIKELY BY MID MORNING MONDAY BEFORE THE PRECIPITATION CHANGES TO OCCASIONAL LIGHT SNOW. AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. $$ MIZ037>040-043>046-050>052-151115- /O.CON.KGRR.HS.W.0001.070115T0500Z-070115T1700Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA 1008 PM EST SUN JAN 14 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM EST MONDAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. SNOW WILL DEVELOP THROUGH MIDNIGHT AND BECOME HEAVY AT TIMES AFTER MIDNIGHT. TOTAL ACCUMULATIONS BY NOON MONDAY ARE EXPECTED TO BE 5 TO 9 INCHES. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MIZ056>059-151115- /O.CON.KGRR.WS.W.0001.000000T0000Z-070115T1700Z/ OTTAWA-KENT-IONIA-CLINTON- INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA... ST. JOHNS 1008 PM EST SUN JAN 14 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM EST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. A SUBSTANTIAL AREA OF MIXED SNOW AND SLEET WILL DEVELOP THROUGH MIDNIGHT AND BECOME HEAVY AT TIMES AFTER MIDNIGHT. A BRIEF PERIOD OF FREEZING RAIN IS ALSO POSSIBLE. THE PRECIPITATION WILL CHANGE TO ALL SNOW AROUND DAYBREAK MONDAY. ICE ACCUMULATIONS ARE EXPECTED TO BE ONE TENTH TO ONE QUARTER OF AN INCH... WITH TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ LAURENS
000 WWUS43 KGRR 150900 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 400 AM EST MON JAN 15 2007 ...WINTER STORM WILL CONTINUE TO AFFECT OUR AREA THIS MORNING... .A LOW PRESSURE SYSTEM WILL MOVE TO NORTHERN OHIO BY DAYBREAK. THIS SYSTEM WILL CONTINUE TO BRING SNOW TO LOCATIONS ALONG AND NORTH OF I-96. SIGNIFICANT ICE ACCUMULATIONS ARE LIKELY SOUTH OF I-96 AND PARTICULARLY ALONG THE I-94 CORRIDOR. A MIX OF SLEET AND FREEZING RAIN ALONG I-94 WILL GRADUALLY CHANGE OVER TO SNOW BY MID TO LATE MORNING. MIZ064>067-071>074-151700- /O.CON.KGRR.IS.W.0001.000000T0000Z-070115T1700Z/ ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE... LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 400 AM EST MON JAN 15 2007 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... AN ICE STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. FREEZING RAIN WILL CONTINUE THROUGH THE EARLY TO MID MORNING HOURS. TOTAL ICE ACCUMULATIONS OF A QUARTER TO AS MUCH AS A HALF AN INCH ARE POSSIBLE BY MID MORNING BEFORE THE PRECIPITATION CHANGES OVER TO OCCASIONAL LIGHT SNOW. AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. $$ MIZ037>040-043>046-050>052-151700- /O.CON.KGRR.HS.W.0001.000000T0000Z-070115T1700Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA 400 AM EST MON JAN 15 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. SNOW WILL CONTINUE INTO THIS MORNING WITH TOTAL ACCUMULATIONS BY NOON OF 5 TO 8 INCHES EXPECTED. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MIZ056>059-151700- /O.CON.KGRR.WS.W.0001.000000T0000Z-070115T1700Z/ OTTAWA-KENT-IONIA-CLINTON- INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA... ST. JOHNS 400 AM EST MON JAN 15 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. A MIXTURE OF SNOW AND SLEET IS CHANGING OVER TO ALL SNOW EARLY THIS MORNING. SNOW WILL CONTINUE WITH TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES BY NOON IN ADDITION TO ICE ACCUMULATIONS OF A TENTH TO AS MUCH AS A QUARTER OF AN INCH. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ LAURENS
000 WWUS43 KGRR 151203 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 703 AM EST MON JAN 15 2007 MIZ064>067-071>074-151315- /O.CAN.KGRR.IS.W.0001.000000T0000Z-070115T1700Z/ ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE... LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 703 AM EST MON JAN 15 2007 ...ICE STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE ICE STORM WARNING. PRECIPITATION WILL TAPER OFF TO SCATTERED SNOW SHOWERS THIS MORNING. NO ADDITIONAL ICING OR SNOW ACCUMULATIONS ARE EXPECTED. $$ MIZ037>040-043>046-050>052-151315- /O.CAN.KGRR.HS.W.0001.000000T0000Z-070115T1700Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA 703 AM EST MON JAN 15 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE HEAVY SNOW WARNING. ONLY SCATTERED SNOW SHOWERS ARE EXPECTED THE REST OF TODAY WITH LITTLE OR NO ADDITIONAL SNOW ACCUMULATIONS EXPECTED. $$ MIZ056>059-151315- /O.CAN.KGRR.WS.W.0001.000000T0000Z-070115T1700Z/ OTTAWA-KENT-IONIA-CLINTON- INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA... ST. JOHNS 703 AM EST MON JAN 15 2007 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE WINTER STORM WARNING. ONLY SCATTERED SNOW SHOWERS ARE EXPECTED THE REST OF TODAY WITH LITTLE OR NO ADDITIONAL SNOW ACCUMULATIONS EXPECTED. $$ OSTUNO
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this winter storm warning went out at Jan 14, 11:15 AM EST, 4 hours 32 minutes earlier.
Area forecast discussion, Jan 14, 11:15 AM EST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1115 AM EST SUN JAN 14 2007 .UPDATE... HAVE EXPANDED THE WINTER STORM WATCH NORTH TO COVER ALL OF THE CWFA AS 12Z NAM CONTINUES TRENDING FARTHER NORTH WITH SURFACE LOW TONIGHT AND IS VERY AMBITIOUS WITH QPF. LOOKS LIKE A SIGNIFICANT ICE STORM POSSIBLE FOR THE SRN THIRD OF THE CWFA... AND THE POTENTIAL FOR SIX OR MORE INCHES OF SNOW IN THE NORTH. HARDEST HITTING TIME OF THE STORM WILL BE 06Z TO 12Z TONIGHT... WHEN NAM IS SHOWING OVER A HALF INCH OF QPF. NEW GFS TRENDING TOWARD NAM. AS FAR THE ONGOING WINTER WX ADVISORY... WILL LIKELY CANCEL THAT SOON... ONCE PCPN ON RADAR CLEARS THE SE CORNER OF THE CWFA. WANTED TO GET THE EXPANDED WATCH OUT ASAP... WHICH IS WHY THE UPDATE. && .GRR WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY THROUGH 4 PM THIS AFTERNOON FOR THE SRN HALF OF THE GRR CWFA. WINTER STORM WATCH FROM 8 PM THIS EVENING THROUGH NOON MONDAY FOR ALL OF THE GRR CWFA. && MEADE
Hazardous weather outlook, Jan 14, 11:23 AM EST, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1123 AM EST SUN JAN 14 2007 MIZ037>040-043>046-151115- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA- 1123 AM EST SUN JAN 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SNOW IS EXPECTED TO DEVELOP AFTER 8 PM THIS EVENING AND POSSIBLY BECOME HEAVY AT TIMES AFTER MIDNIGHT. ACCUMULATIONS BY DAYBREAK MAY REACH SIX INCHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL LAKE EFFECT SNOW SHOWERS ARE POSSIBLE MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-151115- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 1123 AM EST SUN JAN 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MIZ050>052-056>059-151115- MUSKEGON-MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON- 1123 AM EST SUN JAN 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THE MIXTURE OF LIGHT SNOW AND FREEZING RAIN IS EXPECTED TO DIMINISH THIS AFTERNOON. A MORE SUBSTANTIAL AREA OF MIXED SNOW...SLEET AND FREEZING RAIN IS EXPECTED TO MOVE INTO THE AREA AFTER 8 PM... AND POSSIBLY BECOME HEAVY AFTER MIDNIGHT. THE PRECIPITATION WILL CHANGE TO ALL SNOW AROUND DAYBREAK MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TOTAL STORM ACCUMULATIONS OF 6 OR MORE INCHES ARE POSSIBLE BY NOON MONDAY. ADDITIONAL LAKE EFFECT SNOW SHOWERS ARE POSSIBLE MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MIZ064>067-071>074-151115- ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1123 AM EST SUN JAN 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT LIGHT FREEZING RAIN MIXED WITH SNOW WILL GRADUALLY DIMINISH THIS AFTERNOON. A MORE SUBSTANTIAL AREA OF FREEZING RAIN AND SLEET WILL MOVE IN THIS EVENING AND POSSIBLY BECOME HEAVY OVERNIGHT. THE POTENTIAL EXISTS FOR UP TO A HALF INCH OF ICE ACCUMULATION BY NOON MONDAY... WHICH COULD RESULT IN SCATTERED POWER OUTAGES AND VERY HAZARDOUS TRAVEL CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE POTENTIAL EXISTS FOR UP TO A HALF INCH OF ICE ACCUMULATION BY NOON MONDAY...WHICH COULD RESULT IN SCATTERED POWER OUTAGES AND VERY HAZARDOUS TRAVEL CONDITIONS. LAKE EFFECT SNOW SHOWERS ARE POSSIBLE MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 3:41 AM EST | Winter Storm Watch | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 12 hr |
| Jan 14, 3:47 PM EST | Heavy Snow Warning | GRR | Clare, Gratiot, Isabella, Lake, Mason, Mecosta and 5 more | 15 hr |
| Jan 14, 3:47 PM EST | Ice Storm Warning | GRR | Allegan, Barry, Calhoun, Eaton, Ingham, Jackson and 2 more | 15 hr |
Nearby
Winter Storm Warnings in Michigan, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.